RT Book, Section T1 Asymptotically holomorphic embeddings of contact manifolds in projective spaces A1 Muñoz, Vicente A1 Presas, Francisco A1 Sols Lucía, Ignacio A2 Fernández, Marisa A2 Wolf, Joseph A. AB This paper discusses the construction of asymptotically holomorphic embeddings of a (2n−1) -dimensional contact manifold into the projective space CP 2n+1 such that the image is weakly dominated by the symplectic form. The proof follows the same lines as in [L. A. Ibort, D. Martínez-Torres and F. Presas, J. Differential Geom. 56 (2000), no. 2, 235–283 ] and most details are to be found in that paper. The asymptotically holomorphic techniques were pioneered in [S. K. Donaldson, J. Differential Geom. 44 (1996), no. 4, 666–705]. PB American Mathematical Society SN 978-0-8218-2750-5 YR 2001 FD 2001 LK https://hdl.handle.net/20.500.14352/60663 UL https://hdl.handle.net/20.500.14352/60663 LA eng NO The European Contract Human Potential Programme DS Docta Complutense RD 5 abr 2025